MAUDE Adverse Event Report: ZOLL MEDICAL CORPORATION UNI VENT, MODEL 731; VENTILATOR

ZOLL MEDICAL CORPORATION UNI VENT, MODEL 731; VENTILATOR
Model Number 799-EGL2-02-01
Medical Device Problem Codes Calibration Problem (2890); Failure of Device to Self-Test (2937)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the product for evaluation and this complaint is still under investigation.
 
Event or Problem Description
Complainant alleged that during a routine shift check by a clinician, the device displayed "runtime calibration failure - 1051" and "off set self check failure - 1174" error messages.Complainant indicated that there was no patient involvement in the reported malfunction.
 
Additional Manufacturer Narrative
The device was not returned to zoll medical corporation for evaluation.Instead, the data file of the customer's report was provided.Review of the data file did show the error message related to the customer's report.However, without receipt of the device, root cause evaluation could not be performed.Analysis of reports of this type has not identified an increase in trend.

Brand Name
UNI VENT, MODEL 731
Common Device Name
VENTILATOR
Manufacturer (Section D)
ZOLL MEDICAL CORPORATION
269 mill road
chelmsford MA 01824
Manufacturer Contact
scott august
269 mill road
chelmsford, MA 01824
9784219552
MDR Report Key19184069
Report Number1220908-2024-01453
Device Sequence Number7281066
Product Code CBK
UDI-Device Identifier00847946023454
UDI-Public00847946023454
Combination Product (Y/N)N
Initial Reporter CountryPK
PMA/510(K) Number
K111473
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number799-EGL2-02-01
Device Catalogue Number799-EGL2-02-01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/05/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/25/2024
Supplement Report FDA Received Date05/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/01/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown